# SDR TWAA9809810

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND STA 544 FORMER RING FOOT BENT BEYOND LIMITS, BETWEEN LONGERONS 28R AND 29R. REPLACED FORMER FOOT PER SRM 53-03, FIG 3 AND SRM 53-04, FIG 38.  TOTAL TIME:  72,210 HOURS.  TOTAL CYCLES:  84,221.  (X)
